So you're saying it's fine as long as I don't do it excessively?It's a CNS, of course, and may cause issues with lowering mood but only rarely excessive use would lead to psychosis. It's more its interaction with antipsychotics that causes drowsiness that is the issue but you'd not be operating machinery if drinking so cannot see an issue.
How about risperidone and alcohol/coffee?It means that if you take the antipsychotic meds clozapine or olanzapine(Zyprexa), then if you drink coffee or an energy drink that contains caffeine, then there might be more of the antipsychotic drug in your system, as if you took a larger dose. Effectively taking a larger dose of meds could possibly cause more side effects if you are not used to it. Theoretically it could also work the other way around. For example, if you drink a lot of coffee every day and you are stabilized on a certain dose of olanzapine or clozapine, then if you suddenly stop drinking coffee, you may develop less medication in your system from then on. This might cause an increase in psychotic symptoms and you may need your dose to be increased.
There is another drug named ziprasidone (Geodon) that you get a bigger dose of it absorbed into your system if you take it with food. I read that I might effectively get only half my dose if I take it on an empty stomach so my doctor told me I'm always supposed to take it with food.
|Thread starter||Similar threads||Forum||Replies||Date|
|Z||toxic psychosis||Psychosis Forum||6|
|R||Biggest psychosis experience 2018 in 2 months||Psychosis Forum||1|
|J||Risk of developing Psychosis - some help please||Psychosis Forum||7|
|W||Psychosis without hallucinations and delusions||Psychosis Forum||3|
|I think im hallucinating or is it psychosis?||Psychosis Forum||28|